MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERLOC MAX POWER-INJECTIBLE INFUSION SET 20G X 1.0 IN; SET, ADMINISTRATION, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 POWERLOC MAX POWER-INJECTIBLE INFUSION SET 20G X 1.0 IN; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will evaluate.Results are expected soon.
 
Event or Problem Description
It was reported by customer via medwatch, "powerloc max 20g 1 inch inserted 2023.Suspected lot asgzfc004.Inserted in patient's port, infusing chemo, found completely sperated before y-port.Chemo/blood spill." additional information received (b)(6) 2023: patient receiving chemo through a chest port.This rn walked into the room and noticed port needle tubing was torn at the first connection.Chemo was immediately paused.There was a small amount of chemo and blood that back-flowed from port tubing onto patient's shirt.The needle tubing could not be fixed therefore, pt was re-accessed and chemo was restarted.Chemo paused for a total of 45 minutes.F/u power loc max 20g 1 inch inserted (b)(6) 2023.Found completely separated before y-port.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a break is confirmed; however, the exact cause is unknown.One photograph of a 20 g powerloc max with a y-site was returned for evaluation.An initial visual observation of the photograph showed a break in the tubing of the sample, just distal to the y-site.Evidence of use was observed on the sample in the returned photograph.No details of the break site could be discerned from the returned photograph.There were no distinguishing features in the returned photograph of the device which could aid in identification of a specific root cause.This complaint will be recorded for future trending and monitoring purposes.H3 other text : evaluation findings are in section h11.
 
Event or Problem Description
It was reported by customer via medwatch, "powerloc max 20g 1 inch inserted 2023.Suspected lot asgzfc004.Inserted in patient's port, infusing chemo, found completely sperated before y-port.Chemo/blood spill." additional information received (b)(6) 2023: patient receiving chemo through a chest port.This rn walked into the room and noticed port needle tubing was torn at the first connection.Chemo was immediately paused.There was a small amount of chemo and blood that back-flowed from port tubing onto patient's shirt.The needle tubing could not be fixed therefore, pt was re-accessed and chemo was restarted.Chemo paused for a total of 45 minutes.F/u power loc max 20g 1 inch inserted (b)(6) 23.Found completely separated before y-port.
 
Event or Problem Description
It was reported by customer via medwatch, "powerloc max 20g 1 inch inserted 2023.Suspected lot asgzfc004.Inserted in patient's port, infusing chemo, found completely sperated before y-port.Chemo/blood spill." additional information received 01/16/2023: patient receiving chemo through a chest port.This rn walked into the room and noticed port needle tubing was torn at the first connection.Chemo was immediately paused.There was a small amount of chemo and blood that back-flowed from port tubing onto patient's shirt.The needle tubing could not be fixed therefore, pt was re-accessed and chemo was restarted.Chemo paused for a total of 45 minutes.F/u power loc max 20g 1 inch inserted (b)(6) 2023.Found completely separated before y-port.
 
Additional Manufacturer Narrative
Section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
POWERLOC MAX POWER-INJECTIBLE INFUSION SET 20G X 1.0 IN
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer Contact
johanna de oliveira
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key18575705
Report Number3006260740-2024-00178
Device Sequence Number12993322
Product Code FPA
UDI-Device Identifier00801741047350
UDI-Public(01)00801741047350
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K153440
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2025
Device Model NumberN/A
Device Catalogue Number0132010
Device Lot NumberASGZFC004
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/16/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2024
Supplement Date Received by Manufacturer02/05/2024
03/11/2024
Initial Report FDA Received Date01/24/2024
Supplement Report FDA Received Date03/04/2024
03/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age3 YR
Patient SexMale